Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Kovács, Sándor J. 2014. Steenbrink vanishing extended. Bulletin of the Brazilian Mathematical Society, New Series, Vol. 45, Issue. 4, p. 753.

    Kovács, Sándor J. Schwede, Karl and Smith, Karen E. 2010. The canonical sheaf of Du Bois singularities. Advances in Mathematics, Vol. 224, Issue. 4, p. 1618.


Rational, Log Canonical, Du Bois Singularities II: Kodaira Vanishing and Small Deformations

  • Sándor J. Kovács (a1)
  • DOI:
  • Published online: 01 May 2000

Kollár's conjecture, that log canonical singularities are Du Bois, is proved in the case of Cohen–Macaulay 3-folds. This in turn is used to derive Kodaira vanishing for this class of varieties. Finally it is proved that small deformations of Du Bois singularities are again Du Bois.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *